Quasi-analytic vectors

A. E. Nussbaum Department of Mathematics, Washington University

TBD mathscidoc:1701.332238

Arkiv for Matematik, 6, (2), 179-191, 1965.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 52 ]
@inproceedings{a.1965quasi-analytic,
  title={Quasi-analytic vectors},
  author={A. E. Nussbaum},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434712717047},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={2},
  pages={179-191},
  year={1965},
}
A. E. Nussbaum. Quasi-analytic vectors. 1965. Vol. 6. In Arkiv for Matematik. pp.179-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434712717047.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved